# SDR AALA20180517003

- Difficulty date: May 17, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 18,021 hours, 7,295 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: SEN0042
- Part serial: 248808112187
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. WHEN FLAPS 10 SELECTED, LEADING EDGE FLAP TRANSIT LIGHT REMAINED AMBER. WITH GEAR DOWN AND 15 FLAPS SELECTED, LEADING EDGE LIGHTS WERE INTERMITTENT BETWEEN GREEN AND AMBER. EMERGENCY DECLARED LANDED WITHOUT INCIDENT. REPLACED NR 1 INBOARD SLAT SENSOR PER AMM 27-88-11 SYSTEM NORMAL.
